Multiple positive solutions for nonlocal problems involving a sign-changing potential
MetadataShow full metadata
In this article we show the existence and multiplicity of positive solutions for the nonlocal problem with a sign-changing weight function,
-(α - b ∫Ω |∇u|2dx)∆u = ƒλ(x)|u|q-2u, in Ω,
u = 0, on ∂Ω,
where Ω is a smooth bounded domain in ℝ3, α, b > 0, 1 < q < 2. Our technical approach is based on the variational method.
CitationLei, C. Y., Liao, J. F., & Suo, H. M. (2017). Multiple positive solutions for nonlocal problems involving a sign-changing potential. Electronic Journal of Differential Equations, 2017(09), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.